# SDR HALA20250519138

- Difficulty date: May 18, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 35,197 hours, 5,580 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - TEMP AT AFT CABIN STAYED AT 84 DEGREES F THROUGHOUT THE FLIGHT. CHANGES TO THE TEMP SETTING HAD NO EFFECT. REMOVED AND REPLACED TRIM AIR VALVE PER AMM 21-63-51. OPS + LEAK CHECK GOOD. OK FOR SERVICE.
